MAUDE Adverse Event Report: ARTHREX, INC. ANTEGRADE TARGETING MODULE; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. ANTEGRADE TARGETING MODULE; INTRAMED FIXATN ROD AND ACCESS
Model Number ANTEGRADE TARGETING MODULE
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems-06023480 that an 1271-200 targeting module has a crack in the jig and the bolt that holds the jig is loose.When the nail is fully tightened onto the jig, there is no positive stop, which then creates the nail to begin rotating while the nail is attached.This was discovered during a case, with no adverse effects on the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 complaint is confirmed.One unpackaged 1271-200 batch 160669 was received for investigation.Visual evaluation found a crack closed to the nail connector; it was also noted that the bolt that connects the jib was lost.The reported condition is most likely caused by overstressing a device that is damaged naturally and inevitably as a result of normal wear or aging.

Brand Name
ANTEGRADE TARGETING MODULE
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17876840
Report Number1220246-2023-08068
Device Sequence Number4401293
Product Code LXH
UDI-Device Identifier00848665034073
UDI-Public00848665034073
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANTEGRADE TARGETING MODULE
Device Catalogue Number1271-300
Device Lot Number160669
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2023
Supplement Date Received by Manufacturer10/08/2024
Initial Report FDA Received Date10/05/2023
Supplement Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown